# SDR REXA2020113000800

- Difficulty date: November 20, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 28,576 hours, 19,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RT OVERWING PANEL 172CRJ IS INOPERABLE.  INVESTIGATED AND FOUND WIRE PULLED OUT OF CONTACT AT LIGHT.  INSTALLED SERVICEABLE CONTACT ON WIRE AND CONNECTED TO EMERGENCY LIGHT ON PANEL 172CR, IAW CRJ 900 ESPM 20-26-00.  OPERATIONS TEST GOOD, IAW CRJ 900 AMM 33-51-00-710-802-A16.
